Khakrah, E., Razani, A., Oveisiha, M.. (1399). Hadamard Well-posedness for a Family of Mixed Variational Inequalities and Inclusion Problems‎. , 13(1), 43-52.
E. Khakrah; A. Razani; M. Oveisiha. "Hadamard Well-posedness for a Family of Mixed Variational Inequalities and Inclusion Problems‎". , 13, 1, 1399, 43-52.
Khakrah, E., Razani, A., Oveisiha, M.. (1399). 'Hadamard Well-posedness for a Family of Mixed Variational Inequalities and Inclusion Problems‎', , 13(1), pp. 43-52.
Khakrah, E., Razani, A., Oveisiha, M.. Hadamard Well-posedness for a Family of Mixed Variational Inequalities and Inclusion Problems‎. , 1399; 13(1): 43-52.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب